Lichenoid drug eruption secondary to propranolol

M. C. Massa, S. M. Jason, R. Gradini, S. Welykyj

Research output: Contribution to journalArticle

Abstract

Propranolol, a widely prescribed beta-adrenergic receptor blocker, has occasionally been associated with adverse cutaneous reactions. We present a case of ulcerative lichenoid drug eruption of the penis secondary to propranolol therapy. This unusual clinical presentation has not been described previously in the literature.

Original languageEnglish
Pages (from-to)41-43
Number of pages3
JournalCutis
Volume48
Issue number1
Publication statusPublished - 1991

ASJC Scopus subject areas

  • Dermatology
  • Immunology and Allergy

Fingerprint Dive into the research topics of 'Lichenoid drug eruption secondary to propranolol'. Together they form a unique fingerprint.

  • Cite this

    Massa, M. C., Jason, S. M., Gradini, R., & Welykyj, S. (1991). Lichenoid drug eruption secondary to propranolol. Cutis, 48(1), 41-43.